Skip to Content

Howwould an alergic reaction to valium manifest itself?

Responses (1)

StephanieAlice 11 Sep 2010

Valium side effects
Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Call your doctor at once if you have any of these serious side effects:
confusion, unusual thoughts or behavior;
unusual risk-taking behavior, decreased inhibitions, no fear of danger;
depressed mood, thoughts of suicide or hurting yourself;
hyperactivity, anxiety, agitation, hostility;
double vision, hallucinations;
weak or shallow breathing;
feeling like you might pass out;
muscle twitching, tremor;
fever, chills, body aches, flu symptoms;
jaundice (yellowing of the skin or eyes); or
urinating less than usual or not at all.
Read more: https://www.drugs.com/valium.html#ixzz0zGBLO6dM

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions